# SDR V0XD201604025074

- Difficulty date: April 25, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 32,857 hours, 24,088 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fitting
- Part number: A6610911
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 1 HAS TWO CORRODED FEET.  REMOVED GALLEY 1 CORRODED FEET & DOUBLERS.  INSTALLED SERVICEABLE FEET & DOUBLERS IAW CMM 25-33-42.
